# SDR 99ZZZX2178

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AS
- Make and model: Lear 35LEAR
- Aircraft serial: 047
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 15,980 hours
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS ROUTED FROM MDW TO DSM, DIVERTED TO OHM DUE TO WEATHER.  INBOUND TO OHM, PILOT NOTED VIBRATION IN AIRCRAFT, WAS ISOLATED TO THE RIGHT ENGINE.  SHUT DOWN RIGHT ENGINE, AIRCRAFT LANDED SAFELY IN OHM.  INSPECTED ENGINE, FOUND INTERNAL FAILURE.  SUSPECT HP BLADE FAILURE.  REMOVED ENGINE AND INSTALLED RE-MANUFACTURED ENGINE.  DAMAGED ENGINE SHIPPED TO GARRETT FOR REPAIR.
